| Catalog Number |
07026919190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-tpo results for 2 patients and questionable elecsys anti-tg results for 1 patient tested with a cobas e 801 analytical unit serial number (b)(4) compared to a cobas e 602 serial number (b)(4).(b)(6).This result was released to medical personnel.This medwatch is for the anti-tg assay.Refer to medwatch with patient identifier (b)(6) for the anti-tpo assay.
Additional Manufacturer Narrative
The sample was requested for investigation.
Additional Manufacturer Narrative
Section d4, expiration date was updated.Both patient samples were received for investigation.The customer's roche results were reproduced.Further investigation confirmed an interfering factor against the streptavidin component of the reagent for both patient samples causing the high results for anti-tpo and anti-tg.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.